MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ELECTRODES, PRO-PADZ CARDIOLOGY W/LVP GEL, SINGLE

BIO-DETEK INCORPORATED ELECTRODES, PRO-PADZ CARDIOLOGY W/LVP GEL, SINGLE
Model Number 8900-2101-01
Medical Device Problem Code Arcing of Electrodes (2289)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown) during cardioversion, an arc was heard from the electrode pads.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The electrodes were discarded at the customer's site and not available for evaluation.The ecg data from the event was provided.Review of the log showed a wandering baseline with ecg railing and the first shock having a high patient impedance.These errors indicate poor coupling (continuity) between the electrode pads and the patient's skin.The customer was advised to refer to the instructions for use on proper skin preparation and application of the electrodes.This claim has been closed as poor coupling (continuity).Analysis of reports of this type has not identified an increase in trend.

Brand Name
ELECTRODES, PRO-PADZ CARDIOLOGY W/LVP GEL, SINGLE
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key9939000
Report Number1218058-2020-00035
Device Sequence Number700961
Product Code MKJ
UDI-Device Identifier00847946016395
UDI-Public00847946016395
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/02/2020
Device Model Number8900-2101-01
Device Catalogue Number8900-2101-01
Device Lot Number2319
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/18/2020
Supplement Date Received by Manufacturer03/18/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date05/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1